# SDR AM1061111008B

- Difficulty date: December 19, 2006
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 21,756 hours, 32,772 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11443010653
- Condition: Damaged
- Location: Fuselage
- Part time: 21,756 hours, 32,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK REPAIR AT STATION LOCATION 190, 257, 369, 220, 264. REPAIRED IAW EA REPAIR 1900D 133-1 REV 1.
